# SDR SIMA20250531002

- Difficulty date: May 31, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 22,478 hours, 15,122 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17007311003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 FWD GALLEY LH FLOOR DOUBLER HAS CORROSION AT FR 19. (LEVEL 2 CORROSION). REMOVED AND REPLACED FWD GALLEY LH FLOOR DOUBLER AT FR 19 IAW ERJ 175 SRM 51-40-08.
